# SDR IPXA2025030354337

- Difficulty date: February 14, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 34,456 hours, 21,052 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fastener
- Condition: Missing
- Location: T/R Channel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR-ZONE 400. ENG #2 O/B T/R FWD UPPER CHANNEL HAS (1EA) FASTENER MISSING. DOT 28-81. INSTALLED FASTENER (1EA) AT ENG #2 O/B T/R FWD UPPER CHANNEL, IAW B757-200PF 51-40-02. FASTENER P/N CR3212-5-04, BATCH#: 0004334085. REVIEWED
